Bulletin of Mathematical Biology

, Volume 53, Issue 1–2, pp 33–55 | Cite as

Contributions to the mathematical theory of epidemics—I

  • W. O. Kermack
  • A. G. McKendrick
Epidemiology

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature

  1. Fock. 1924.Math. Zeit. 21, 161.MathSciNetCrossRefGoogle Scholar
  2. McKendrick. 1912.Paludism 4, 54.Google Scholar
  3. McKendrick. 1925/6.Proc. Edin. Math. Soc. 44.Google Scholar
  4. Ross and Hudson. 1915–17.R. Soc. Proc. 92A/93A.Google Scholar
  5. Whittaker. 1918.R. Soc. Proc. 94A, 367.Google Scholar

Copyright information

© Society for Mathematical Biology 1991

Authors and Affiliations

  • W. O. Kermack
    • 1
  • A. G. McKendrick
    • 1
  1. 1.Laboratory of the Royal College of PhysiciansEdinburghUK

Personalised recommendations